# SDR CALA2011072100502

- Difficulty date: July 20, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 64,005 hours, 14,058 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33206
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN DAMAGE LT SIDE OF FUSELAGE BETWEEN STATION 580 AND STATION 600.  PREVIOUSLY WORK ON DIP N/R 4382604.  N/R GENERATED TO ACCOMPLISH ALL INSPECTIONS, FABRICATE AND INSTALL DOUBLER INSTALLED REPAIR DOUBLER AND FILLER REF AVO IAH 070211-117-01, REF ECRA 5331-01567.
